| Model Number |
DFT015 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number. additional information has been requested.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that approximately 1 month following the initial implant procedure, the iol was exchanged with another lens in a secondary procedure.The patient¿s symptoms improved.Additional information was requested.